# SDR DALA2021030501269

- Difficulty date: December 4, 2017
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retaining Clip
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE 2KU INSTALLATION MAINTENANCE FOUND AN EXISTING HOLE (0.159 DIA) FOR AN INSULATION BLANKET RETAINING CLIP THAT WILL FALL UNDERNEATH THE INTERCOSTAL BRACKET AT FS 580 AND S-1 TO S-2L. C/W ERA 563974-14. (LP 0325033)
